Tunnel junctions of unconventional superconductors

Bruder, C. and Vanotterlo, A. and Zimanyi, G. T.. (1995) Tunnel junctions of unconventional superconductors. Physical Review B, Vol. 51, H. 18. pp. 12904-12907.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5839240

Downloads: Statistics Overview

Faculties and Departments:05 Faculty of Science > Departement Physik > Physik > Theoretische Physik (Bruder)
UniBasel Contributors:Bruder, Christoph
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:American Institute of Physics
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:14 Sep 2012 07:18
Deposited On:14 Sep 2012 06:43

Repository Staff Only: item control page